# SDR SWAA2022081240950

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 61,398 hours, 36,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY ENTRANCE EXIT COVER LIGHT FELL OFF. / [01] RELAMPED & SECURED EXIT COVER AT FWD GALLEY ENTRANCE I/A/W AMM 33-51-01.
